# SDR IPXA2024101687933

- Difficulty date: October 11, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,566 hours, 22,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PANEL 196CR LOWER ATTACH FLANGE. BEGAN INSTALLING LOWER CHORD AND ATTACHING STRUCTURE I.A.W. SRM 51-40-02. COMPLETED INSTALL IAW SRM 51-40-02.
